# SDR USAA2011022590860

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 67,443 hours, 30,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 0219
- Condition: Low Pressure
- Location: R2 Door
- Part time: 61,701 hours, 27,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EES - R-2 DOOR ASSIST CYLINDER PRESSURE IS LOW.  MAINTENANCE SERVICED R-2 DOOR ASSIST CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
